# SDR ASOA20141029305

- Difficulty date: October 30, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N14902
- Make and model: Emb EMB-145LR
- Aircraft serial: 145496
- Aircraft time: 32,278 hours, 24,727 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409002
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FRAME 10R CRACKED.  MAINTENANCE R & R FRAME 10R IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
